Aa
Aa
A
A
A
Close
Avatar universal

Joint Pain

Post tx 2 weeks and now I have a bout of the Gout in my big toe and both knees. Never had this and was wondering if it could be tx related. Thanks Henry
4 Responses
Sort by: Helpful Oldest Newest
1225178 tn?1318980604
I had quite a bit of joint pain the first couple of months post tx. It was weird because during tx the pain was down my back and legs, but after it was from the base of my neck and up the back of my head. Sometimes it really made me despair but now that I'm 5 months post tx, the pain only comes when I try to be Wonder Woman for too many hours. Like everybody on here told me back then... it takes 6 months for the drugs to get out of your system so you just have to hang in there. I found that when things tried to start acting like normal, they went way the other direction before they normalized... for instance my skin.... it was SUPER dry while on tx and then it went to super oily for about a month and now it is pretty much normal... maybe a tad bit dryer than it was before tx, but not much.

Hang in there!
Diane
Helpful - 0
1491755 tn?1333201362
Yep especially my shoulder joints and neck.  Going to chiropractor now, to see if that helps.  My arms get numb when I lay in bed and read too which is strange.  Be of tx for 61/2 months.
Helpful - 0
Avatar universal
I also had painful joints during the first few months off treatment.  The worst was my feet.  In the mornings, I could hardly walk across the floor to go to the bathroom...very painful.  But by the time I was ready for work, the pain was gone and I was good to go.  That lasted a few months, as I recall.

I had the pain in the neck during treatment and for a few months after treatment and as Diane said, it would especially come on when I did too much.

I am 2 years post treatment and I can honestly say that I feel that I am 95% myself again from head to toe...but I'm 2 years older...lol.

I don't know if the pain I had in my feet was gout or not because I didn't talk to my doctor about it.  If yours is definitely gout, see your doc for help.

Hang in there.
Helpful - 0
1711722 tn?1356487554
Ouch!  Sorry to hear.  I have arthritis and the only thing that helps (over the counter) with joint/bone pain is Aleve.  For gout, you should see your doc for sure.  Try soaking in a hot bath with Epsom Salts, as that might help too.  Best to you!
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?